# SDR 2005UALA01272

- Difficulty date: November 14, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,953 hours, 28,116 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR CUTOUT HAS POSSIBLE CRACK APPROX 3.5 INCH LOWER FWD CORNER.  SUPPLEMENTAL DATA UPDATE ACCOMPLISHED HFEC AND CONFIRMED CRACK THREE AND ONE HALF INCH LONG.  MAJOR REPAIR PER SRM 53-00-01 DETAIL IV, DOUBLER-TRIPLER REPAIR SCHEME USED AT FWD LWR CORNER OF DOOR CUTOUT.
